# SDR REXA2012081401259

- Difficulty date: August 14, 2012
- Submitted: August 15, 2012
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 19,550 hours, 16,753 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAST TWO OVERHEAD EMERGENCY FLOODLIGHT OUT.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHTS IAW AMM 33-51-18.  OPS CHECKED GOOD.
